# SDR AALA201911299010

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,528 hours, 3,038 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AT MIA DURING TAXI OUT, AIRCRAFT BEHIND REPORTED SMOKE FROM THE APU. FLIGHT RETURNED TO GATE UNDER ITS OWN POWER. ARFF CALLED AND FOLLOWED TO GATE. ARFF COOLED APR WITH WATER AT MAINTENANCE REQUEST. MAINTENANCE PERFORMED FIVE OPS CHECKS OF APU PERFORMANCE AND INSPECTED LAU COMPARTMENT FOR ABNORMALITIES IAW AMM 49-11-00 AND 49-11-01. ALL CHECKS GOOD. OK FOR SERVICE.
